MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose result.Diane, wife, is calling on behalf of the customer.The customer is concerned with results obtained of hi.The expected fasting blood glucose test result range is 100-150mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The is stored by customer according to specification in the office.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 587 and 539mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 : 578mg/dl date: (b)(6) 2017 time: 7:02 pm non-fasting.Result 2 : hi date: (b)(6) 2017 time: 5:52pm fasting.Result 3 : hi date: (b)(6) 2017 time: 12:50pm uncertain.Result 4 : hi date: (b)(6) 2017 time: 4:40pm fasting.Result 5 : hi date: (b)(6) 2017 time: 11:21am non-fasting.Customer called in states the meter is reading hi.At the time of the back to back readings the customer took 10 units of insulin (humalog) 1 hour prior.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6981186
Report Number1000113657-2017-01870
Device Sequence Number10933874
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2501
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1